# SDR AALA20060140

- Difficulty date: February 28, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLOW LIGHT ILLUMINATED AFTER TAKEOFF.  LEFT PACK FLOW GAGE WENT TO ZERO.  CABIN WAS CLIMBING WITH THE AIRCRAFT.  FLIGHT ATTENDANT REPORTED A BURNING METAL SMELL AND LITE HAZE IN AFT CABIN.  ACCOMPLISHED WORK CARD 21-92-12 PACK BURN AND WORK CARD NUMBER 21-96-01 CABIN ODOR.  CHECKED DUCTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
